On instantaneous control of singularly perturbed hyperbolic equations on graphs. (English) Zbl 0980.35024

Ali Mehmeti, Felix (ed.) et al., Partial differential equations on multistructures. Proceedings of the conference, Luminy, France. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 219, 69-97 (2001).
The paper deals with a system of \((1-d)\)-diffusion-convection equations on graphs as being representative of flow or transport problems in channel- or root-systems appearing in many applications. The authors discuss the mathematical framework of typical optimal control problems of such systems on graphs. In particular, singular perturbations with respect to diffusion and the numerical implementation.
For the entire collection see [Zbl 0960.00045].


35B25 Singular perturbations in context of PDEs
35B37 PDE in connection with control problems (MSC2000)